Fertility Friends Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
441 Posts
Discussion Starter · #1 ·
Hi Ladies,

Sorry if this question has been posted before.

I have started d/r with synarel nasal spray for fet and have have got a really bad head ache don't know if it is because of the spray or not. I took the spray before (first icsi tx ) and got a head ache but didn't take anything for it and it wasn't as as bad as the one i have now. Was just wondering if it is safe to take paracetamol or anything else to shift my head ache have tried to sleep it off but no good.

Any advice would be great.

Take care
Katie xx
 

·
Registered
Joined
·
223 Posts
Hi,

I was told by clinic paracetamol is safe to take, i used the 4head stick to ease headaches while DR it helped me.

Hope this helps

lots of luck Z x
 

·
Registered
Joined
·
441 Posts
Discussion Starter · #3 ·
Hi Zanne

Thanks for ur reply its good to know i can it.  :)

Katie xx
 

·
Premium Member
Joined
·
11,096 Posts
Hello Katie  ^hugme^

Unfortunately, it seems that headaches is one of the common, nasty side effects  :-\.

Remember to drink lots and lots of water. It does seem to help.

I hope they pass soon  ;)

Love

Emma xx
 

·
Registered
Joined
·
292 Posts
Hi Katie

As Emma says, drink loads of water, I found when I ws D/Ring  with Synarel, I too got lots of headaches but found that when I drank lots of water it helped.

Good luck hun  ^hugme^ ^hugme^
G x x
 

·
Registered
Joined
·
1,349 Posts
Hiya,

I got lots of headaches during d/r each time.  I used the 4head sticks which were great, drank lots of water, then took paracetamol if I was still suffering.  Its a common side effect of d/r.  Good luck with your tx.

Tracy xxx
 

·
Registered
Joined
·
441 Posts
Discussion Starter · #7 ·
Hi Ladies,

Thankyou for all Ur advice. I also feel sick and have diarrhea (sorry tmi) don't know if that is a side effect to. I will see how i go.

Good luck to u all with Ur tx.

Take care
Katie xx
 
1 - 7 of 7 Posts
Top